Magnetic-Resonance in Porous-Media

Strange, John H. (2001) Magnetic-Resonance in Porous-Media. Journal of Chemical Physics , 144 (7). 3258 -3264 . ISSN 0021-9606 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 18 Jun 2009 10:38
Last Modified: 17 Apr 2014 09:00
Resource URI: http://kar.kent.ac.uk/id/eprint/20059 (The current URI for this page, for reference purposes)
  • Depositors only (login required):